# SDR AALA201602129007

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 36,722 hours, 27,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Defective
- Location: Power Supply
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW WINDOW SIGN FLICKERING.  FOUND EMERGENCY LIGHTS CTR EXIT ROW FLASHING.  R & R THE RT CTR EMERGENCY LIGHT POWER SUPPLY.  ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38.  VENDOR CONFIRMED FAULT & REPLACED HF MODULE & TESTED IAW CMM 33-51-09.
